# SDR RAIA00703012

- Difficulty date: March 4, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 7,713 hours, 7,320 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 1972
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 7916 - DEN - RUDDER SYSTEM 1-2 INOP ON CLIMBOUT 10 MIN AFTER TAKEOFF, BOTH SYSTEMS CAME BACK AFTER FOLLOWING THE CHECKLIST.  MAINTENANCE REMOVED AND REPLACED THE NR 2 RUDDER PRESSURE SWITCH.  OPS CHECKED GOOD.
